| Catalog Number |
259807470 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
12/07/2017
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
It was reported that the stem inserter tip broke off while inserting the full femoral implant.No surgical delay.No pieces of broken instrumentation left in patient.
Additional Manufacturer Narrative
Product complaint #: (b)(4).Investigation summary: examination of the returned instrument confirms the reported tip fracture.Or the device associated with this report was not returned.Depuy considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch, a follow-up medwatch will be filed as appropriate. .